MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1541 to 1560 of 1560

1541
Planar laces

Jin, Gyo Taekresearcher; Kim, H, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.5, pp.797 - 813, 2002-08

1542
There are only finitely many 3-superbridge knots

Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.10, no.2, pp.331 - 343, 2001-03

1543
Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

Jin, Gyo Taekresearcher; Lee, JH, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553, 2002-06

1544
theta-curve polynomials and finite-type invariants

Huh, Y; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.555 - 564, 2002-06

1545
A computation of superbridge index of knots

Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.3, pp.461 - 473, 2002-05

1546
An elementary set for theta(n)-curve projections

Huh, Y; Jin, Gyo Taekresearcher; Oh, S, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.8, pp.1243 - 1250, 2002-12

1547
Polygonal knots

JIN,GYO TAEKresearcher; KIM,HYOUNG SEOK, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.30, no.2, pp.371 - 383, 1993-08

1548
On the computation of roll waves

Jin, S; Kim, Yong Jungresearcher, ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, v.35, no.3, pp.463 - 480, 2001

1549
On the numerical solution of a driven thin film equation

Ha, Youngsoo; Kim, Yong Jungresearcher; Myers, Tim G., JOURNAL OF COMPUTATIONAL PHYSICS, v.227, no.15, pp.7246 - 7263, 2008-07

1550
Finding branch-decompositions and rank-decompositions

Hlineny, P; Oum, Sang-ilresearcher, SIAM JOURNAL ON COMPUTING, v.38, no.3, pp.1012 - 1032, 2008

1551
Rank-width and well-quasi-ordering

Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.22, no.2, pp.666 - 682, 2008

1552
A self-similar viscosity approach for the Riemann problem in isentropic gas dynamics and the structure of the solutions

Kim, Yong Jungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.59, no.4, pp.637 - 665, 2001-12

1553
The combinatorics of the Al-Salam-Chihara q-Charlier polynomials

Kim, Dongsuresearcher; Stanton, Dennis; Zeng, Jiang, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.54, no.0, pp.1 - 15, 2006-06

1554
Colored Prufer codes for k-edge colored trees

Cho, MW; Kim, Dongsuresearcher; Seo, S; Shin, HS, ELECTRONIC JOURNAL OF COMBINATORICS, v.11, no.1, pp.301 - 308, 2004-07

1555
Transitive cycle factorizations and prime parking functions

Kim, Dongsuresearcher; Seo, S, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.104, no.1, pp.125 - 135, 2003-10

1556
Laces: A generalisation of braids

Fenn, R; Jin, Gyo Taekresearcher; Rimanyi, R, OSAKA JOURNAL OF MATHEMATICS, v.38, no.2, pp.251 - 269, 2001-06

1557
THE COCHRAN SEQUENCES OF SEMI-BOUNDARY LINKS

Jin, Gyo Taekresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.293 - 302, 1991-06

1558
The initial involution patterns of permutations

Kim, Dongsuresearcher; Kim, JS, ELECTRONIC JOURNAL OF COMBINATORICS, v.14, no.1, pp.S13 - S22, 2007-01

1559
Combinatorics of generalized Tchebycheff polynomials

Kim, Dongsuresearcher; Zeng, J, EUROPEAN JOURNAL OF COMBINATORICS, v.24, no.5, pp.499 - 509, 2003-07

1560
Three-dimensional stable nonconforming parallelepiped elements for the Stokes problem

Kim, Y; Huh, Hoonresearcher; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.130, no.2-3, pp.573 - 586, 2002-08

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0